# SDR 2018FA0000162

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: General aviation
- Aircraft: N903TX
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 14,345 hours, 8,781 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 67211134
- Part serial: NSN
- Condition: Damaged
- Location: Rt Wing
- Part time: 14,345 hours, 8,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD SPAR HAD OVERSIZED FASTENER HOLES, WS 34.
